# SDR KBMA88639

- Difficulty date: January 30, 2001
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Switch
- Part number: 12TW13
- Condition: Inoperative
- Location: Hydraulic System
- Part time: 9,207 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SWITCH WAS FAULTY.
